MathSciNet Relay Station
MathSciNet bibliographic data
MR2376189 35P30 (35J20 35J60 47J30)
Mihăilescu, Mihai; Pucci, Patrizia; Rădulescu, Vicenţiu Eigenvalue problems for anisotropic quasilinear elliptic equations with variable exponent. J. Math. Anal. Appl. 340 (2008), no. 1, 687–698.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement